Articles

Recursive Equilibrium in Stochastic Overlapping-Generations Economies

P. Siconolfi, A. CITANNA

Econometrica

janvier 2010, vol. 78, n°1, pp.309-347

Départements : Economie et Sciences de la décision

Mots clés : Overlapping generations, Markov equilibrium, recursive equilibrium, transversality theorem


We prove the generic existence of a recursive equilibrium for overlapping-generations economies with uncertainty. "Generic" here means in a residual set of utilities and endowments. The result holds provided there is a sufficient number of potentially different individuals within each cohortStudies, Equilibrium, Stochastic models, Uncertainty


JavaScriptSettings